# SDR HNAA2022091200262

- Difficulty date: August 28, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 40,402 hours, 37,743 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E932336 - SSI# 53-20-11 GALLEY CENTER OMEGA BEAM GUSSET HAS CORROSION .... REMOVED CORRODED GALLEY CENTER OMEGA BEAM GUSSET, PREPPED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02, EMB 145 SRM 51-20-03.
